# SDR SWIA2020033049615

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT ON TOP OF RBL 9 HAS CORROSION SPOTS AND HARDWARE IS CORRODED BETWEEN FS 559+112 AND FS 621 IN THE CARGO BAY       (C-CHECK)   RO:3/26/2020REMOVED SEAT TRACK RBL 9 FS 559+112- TO FS621 DUE TO CORROSION OUT OF LIMTS IAW CRJ 200 SRM REPLACED SEAT TRACK IAW CRJ 200 AMM.
